More Doldrums

Lion is still not very horny. Last night I gave him a choice of play implements, he chose the rope, and I tied his balls up so they bounce when I give him a hand job. He was excited at first and then not so much. He was the one who decided we were done playing. He doesn’t usually do that. I know he didn’t sleep well the other night and again last night. We have some expenses coming up that would be no trouble if he was working, but now we’re trying to figure out if we should put them off or just bite the bullet and do them. Lots of stress in the Lions’ den. I’m sure that isn’t helping the horniness situation.

Despite his lack of desire, I’m continuing on my edging every day crusade. Sometimes I’ll throw in an extended play like I was trying to do last night. Maybe it will work. Maybe it won’t. But I’m not giving up.

Also last night, Lion “discovered” that I’ve been taking an anti-depressant. He’s positive this is why my libido has been in the crapper. I’d give this eureka moment more credence if it weren’t for the fact that we had this same discussion over a year ago. I stopped all of my drugs to see if it made any difference. After about a week I decided I needed to continue with certain drugs, but did not take the anti-depressant (which I am using for anxiety but the side effects would be the same) for a period of at least six months. My libido did not return, but my desire to punch people in the face sure did. I figured, for everyone’s safety, I should resume taking the drug. My libido was withering long before I started the medication. I’m sure it doesn’t help the situation, but it makes me less tense and anxious. So this morning I stopped the medication again as an experiment. Mark this date on your calendar and we’ll see how long I can hold it together.

One comment on “More Doldrums
  1. GoddessRhea says:

    I am not sure how you feel about herbs, but I would like to suggest you look into St. Johns Wort as perhaps an alternative to your antidepressant. It can help A LOT with emotional balance, including anxiety issues. I have personal experience in the help they can lend.

    Also, a lot of prescription medicines do affect libido (as you’re already aware), so perhaps you should try discussing this with your doctor, when you can. Simply because there may be something really small they can adjust that will help you.

    I hope that you can eventually figure this libido problem out.

What do you think?